# SDR UALA2010012500283

- Difficulty date: January 23, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 57,108 hours, 21,030 cycles
- Engine: Pwa PW2037
- Engine time: 35,833 hours, 48,052 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE AT ROTATION ON TAKEOFF, RT ENG ODOR IN COCKPIT & CABIN. NOTED HIGH VIBRATION LEVEL (33.0) AT CLIMB PWR. ACCOMPLISHED BIRDSTRIKE INSP.  ACP INSP OF EXHAUST AREA, 10TH AND 14TH STAGE BLEED DUCTS ON METAL FOUND (PB 10). BORESCOPED 6TH STG COMP IAW MM NO DEFECTS FOUND (PB 11).  INSPECTED FAN BLADES AND EXIT GUIDE VANES (PB 12) 094433 MADE SMC FOR FAN BLADES, EXIT GUIDE VANES, ACCOUSTICAL LINER AND FAN BLADE RUB STRIP.  ACCOMPLISHED INSP, CLEANED RESIDUE, NO FURTHER DAMAGE NOTED OTHER THAN FAN BLADES. 10 EA FAN BLADES DAMAGED DUE TO BIRDSTRIKE. R & R ALL DAMAGED FAN BLADES IAW MM.
